# SDR SWAA2023122028409

- Difficulty date: December 7, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 44,829 hours, 27,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231KF HAS DELAMINATION DAMAGE ON TOP.<[01] UPDATED STEP 1.;[02] UPDATED STEP 1;[03] IDENTIFIED FLOOR PANEL 231KF IAW SRM 53-00-50-0I-1 FIG. 3 SHEET 1 TABLE 3 AND FOUND DAMAGE TO BE OUT OF ECONOMICAL REPAIR. NEW PANEL TO BE FABRICATED IAW SRM 53-00-50-2R-0 PARA 1.A. NOTE. CUT NEW PANEL OUT OF BMS4-17 TY6 LOT#1544951-1; LOCATED AND DRILLED HOLES; INSTALLED INSERTS USING BMS5-107 LOT# AK3BA2380A/A; AND SET TO CURE UNDER HEAT LAMP IAW SRM 53-00-50-2R-0 PARA 5.S(1)(A)-(E);(G)-(H). INSTALLED INSERTS CURED UNDER HEAT LAMP MONITORED BY THERMOMETER ID: ATS2208 CAL/DUE: 10/2024; THEN PART MARK AND INSTALLED TAPE IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S AND BDWG 143A5810 ID:0580 AND MAINTENANCE WAS ACCOMPLISHED ON STEP 2;[04] VERIFIED CORRECTIVE ACTION ITEM 3 AND MEASUREMENTS TABLE.
